# SDR SWIA200516024

- Difficulty date: December 19, 2005
- Submitted: December 23, 2005
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 6,929 hours, 6,097 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 855D10011
- Part serial: 1801A
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 4,848 hours, 3,837 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL ON TAXI WHEN SELECTED FLAPS 20 DEG.  REPLACED LEFT BPSU IAW MM 27-51-10.  OPERATIONAL CHECK GOOD.
